# SDR A6WA201307241086

- Difficulty date: July 16, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 26,598 hours, 25,394 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Bs 589-605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR THRESHOLD SILL HAS TWO CRACKS AT FS 589 - 605 FROM EDGE TO FASTENER HOLES. REPAIRED SILL IAW REO 601R-53-61-433, REV C.
